Frequent fever and sinus
I recently suffered from severe fever of 102F. I went to an MD and he prescribed Augmentine 625 three times a day. The fever was reduced but i had suffered a lot after using the medicine. Motions, vomiting and severe weakness for a week. Last week i was having dizziness and met ENT, had CT scan. Used Vertin24 for a week. The CT Showed septum deviation. Now again i am suffering from fever of 101F for 3 days, using DOLO 650 EVERY 5 hrs . And my sinus is high. I had sinus for many years but for past 2 years i had no sinus. Since the first fever, dizziness and now this has become very frequent. I am sure there is some root cause. Please help me.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Please consult a good ETN surgeon and take his opinion whether you fever is in anyway related to ENT. Septal deviations are incidental finding and has nothing to do with your pesent symptoms. Loose motions, nausea vomiting, weakness, dizziness are side effects of augmentin. Take freshly prepared curd to combat these side effects. You should do blood and other relevant investigations to know the cause of fever.
Flag this answer
1/1 people found this helpful
Was this answer helpful?